# SDR USAA001726

- Difficulty date: October 3, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 45,260 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - SKIN CRACKED .25 INCH, STA 440 STR 8 AND STR 9 RT OVERHEAD ATTACH POINT.  INSTALLED .045 INCH ANGLE DOUBLER PER TYPICAL REPAIR 53-10-14.  (X)
